MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM TITAMAX EX ACQUA IMPL TI 4.0X17; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM TITAMAX EX ACQUA IMPL TI 4.0X17; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.640
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104)
Date of Event 11/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that almost 6 months after the dental implant and abutment were placed in ada site 26, the implant lost osseointegration.Clinician noted pain and mobility, the product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
CM TITAMAX EX ACQUA IMPL TI 4.0X17
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7247459
Report Number3008261720-2018-00555
Device Sequence Number1215725
Product Code DZE
UDI-Device Identifier07899878016595
UDI-Public07899878016595
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150199
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/07/2018
Report Date (Section F) 01/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date11/29/2018
Device Catalogue Number140.640
Device Lot Number85842
Other Device ID Number07899878016595
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/11/2018
Device Age1 MO
Event Location Other
Date Report to Manufacturer01/09/2018
Initial Date Received by Manufacturer 01/09/2018
Supplement Date Received by Manufacturer03/22/2018
Initial Report FDA Received Date02/07/2018
Supplement Report FDA Received Date04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABUTMENT; ABUTMENT; ABUTMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR